I am also 25. I have been on BC since I was 18 to regulate my cylcles as well. I have spoken with my gynecologist about this too. He kind of blew me off at first being that I dont have an official "lupus" diagnosis. After I was a little more persistant, and said if you had a patient with lupus what would you suggest? He said the pill I am on is fine. So not sure if he was just saying that to get me off his back or what! I did some research and found it is best if you have to be on a pill to be on a low dose pill. I am on Kariva (generic for Mircette I think) which is supposed to be low dose. I also stopped taking it for about 6 months before I sought treatment thinking maybe thats why I was tired, and I was achey because I was tired and not wanting to be active.... Anyhow I did not notice any difference not being on it. Maybe your gyne would have suggestion. What trying you on different meds? A side effect of Imuran is Thrombocytopenia (low platlets) so maybe the med is causing/making your ITP worse. I am not sure how long you have been on prednisone but it has some horrible long term side effects I am sure you know. If it isnt helping maybe they can try something that will.
Dx: UCTD,Raynaud's,iron deficientcy anemia,proteinuria
Rx: Multi-rec folic 500, Celebrex 200 mg, Plaquenil 400mg, Ultram PRN